🎉 Up to 70% Off Selected ItemsShop Sale
HomeStore

TAISHO Pabron Kids Cold Medicine

Product image 1

TAISHO Pabron Kids Cold Medicine

Ingredients: Pseudoephedrine hydrochloride: 30mg Carbinoxamine maleate: 3mg Belladonna total alkaloids: 0.1mg Caffeine anhydrous: 25mg Additives: magnesium aluminum metasilicate, sugar, corn starch, hydroxypropyl cellulose, magnesium stearate, cellulose, talc, ammonium alkyl methacrylate copolymer, stearyl alcohol, sorbitan trioleate, yellow No. 5, gelatin, sodium lauryl sulfate

Quantity: 12 capsules

$12.62
TAISHO Pabron Kids Cold Medicine—
$12.62

Product Information

Shipping & Returns

Description

Ingredients: Pseudoephedrine hydrochloride: 30mg Carbinoxamine maleate: 3mg Belladonna total alkaloids: 0.1mg Caffeine anhydrous: 25mg Additives: magnesium aluminum metasilicate, sugar, corn starch, hydroxypropyl cellulose, magnesium stearate, cellulose, talc, ammonium alkyl methacrylate copolymer, stearyl alcohol, sorbitan trioleate, yellow No. 5, gelatin, sodium lauryl sulfate

Quantity: 12 capsules